# SDR ASAA2014070208503

- Difficulty date: July 2, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 66,780 hours, 42,944 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69414372
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 663.75, STRINGER 10L HAS A CRACKED STRINGER CLIP, CRACKED AT INBD FASTENER.  ACFT GROUNDED. R & R STRINGER CLIP IAW SRM 51-40-02-0G-0 AND 51-40-5-0G-0.
